RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 4, Pages 483–488 (Mi mz10779)  

This article is cited in 3 scientific papers (total in 3 papers)

Inequality for a Trace on a Unital $C^*$-Algebra

A. M. Bikchentaev

Kazan (Volga Region) Federal University

Abstract: A new inequality for a trace on a unital $C^*$-algebra is established. It is shown that the inequality obtained characterizes the traces in the class of all positive functionals on a unital $C^*$-algebra. A new criterion for the commutativity of unital $C^*$-algebras is proved.

Keywords: unital $C^*$-algebra, positive functional, trace on a $C^*$-algebra.

DOI: https://doi.org/10.4213/mzm10779

Full text: PDF file (440 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:4, 487–491

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 14.04.2015

Citation: A. M. Bikchentaev, “Inequality for a Trace on a Unital $C^*$-Algebra”, Mat. Zametki, 99:4 (2016), 483–488; Math. Notes, 99:4 (2016), 487–491

Citation in format AMSBIB
\Bibitem{Bik16}
\by A.~M.~Bikchentaev
\paper Inequality for a Trace on a Unital $C^*$-Algebra
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 4
\pages 483--488
\mathnet{http://mi.mathnet.ru/mz10779}
\crossref{https://doi.org/10.4213/mzm10779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507413}
\elib{http://elibrary.ru/item.asp?id=25707695}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 4
\pages 487--491
\crossref{https://doi.org/10.1134/S0001434616030214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376295200021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84969834625}


Linking options:
  • http://mi.mathnet.ru/eng/mz10779
  • https://doi.org/10.4213/mzm10779
  • http://mi.mathnet.ru/eng/mz/v99/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Bikchentaev, “Differences of idempotents in $C^*$-algebras”, Siberian Math. J., 58:2 (2017), 183–189  mathnet  crossref  crossref  isi  elib  elib
    2. A. M. Bikchentaev, “Sled i raznosti idempotentov v $C^*$-algebrakh”, Matem. zametki, 105:5 (2019), 647–655  mathnet  crossref  elib
    3. A. M. Bikchentaev, “Idealnye $F$-normy na $C^*$-algebrakh. II”, Izv. vuzov. Matem., 2019, no. 3, 90–96  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    References:44
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019